# SDR CA140428003

- Difficulty date: April 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) RETURNED TO THE GATE, SMOKE ODOR IN THE CABIN. SIMULTANEOUSLY EICAS DISPLAYED RT PACK FAULT.  RT PACK HAS BEEN PLACED UNDER MEL.
